Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 10 found articles
 
 
  Saddle Point Optimality Conditions in Fuzzy Optimization Problems
 
 
Title: Saddle Point Optimality Conditions in Fuzzy Optimization Problems
Author: Hsien-Chung Wu
Appeared in: Fuzzy optimization and decision making
Paging: Volume 2 (2003) nr. 3 pages 13 p.
Year: 2003-09
Contents:
Publisher: Kluwer Academic Publishers, Boston, U.S.A
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands